# SDR UIEA200300045

- Difficulty date: August 19, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206257
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIP/POS-AIR TURNBACK, AFTER T/O AND DURING CLIMB, NR 4 ENGINE FIRE WARNING CAME ON. WHEN NR 4 THROTTLE WAS CLOSED THE TEMP WENT BACK TO NORMAL. THROTTLE WAS ADVANCED AGAIN THE TEMP STARTED TO GO UP. NOTICED HIGH STAGE BLEED VALVE LIGHT, ON AND OFF. CLOSED NR 4 BLEED VALVE AND TEMP STAYED NORMAL WHEN THROTTLE WAS ADVANCED. RETURNED TO MIA.  SECURED CLAMP FOUND LEAKING AT REGULATOR VALVE. LOCKED OUT HIGH STAGE VALVE PER DDPG. RAN ENGINE IAW MM 71-00-00. ALL CHECKS NORMAL. R&R NR 4 ENGINE HIGH STAGE VALVE IAW MM 36-11-05. OPS AND LEAK CHECK OK. R&R NR 4 ENGINE HIGH STAGE ELECTRICAL CORE HARNESS. OPS CHECK OK. R&R NR 4 ENGINE PRV IAW MM 36-11-03. LEAK CHECK OK. PERFORMED ENGINE RUN PER MM 71-00-00. ALL OK.  (M)
